Another 18 weeks

Hi everyone , after starting carbo caleyx for my first recurrence in sept I was feeling apprehensive but positive but my ca125 was having large rises peaking at 3000 , then a sudden drop of a 1000 points after treatment no 4 , stayed the same after no 5 , so all change as onc felt things were stable but not improving. It's been decided to do carbo taxol again for 18 weeks so I'm feeling a little down , caleyx made me feel so awful tummy problems ect that I was looking forward to a break but just had my first carbo taxol Thursday and back on the treadmill . I forgot the side effects this one gives I get numb restless legs which drive me mad on vit b supplement which I'm told should help . I have got to aim for end may and hopefully some relief from all this as it seems to be hanging like a bit of a dark cloud at the mo. 1 down 5 to go ! Good wishes to all in the chemo boat x

4 Replies

oldestnewest
  • Hi there, sorry you are back on treatment. The carbo taxol can be hard, when I had it there was no mention of vit b so hopefully that will help with the pins and needs etc. I found that soaking my feet in basin of water with epsom salts did relieve the feet a bit. Also if there is a support centre near you or Macmillan nurses, ask about reflexology treatments, I am a firm believer they do help the feet. Also it might be an idea to speak to a Macmillan Nurse or Ovacome Nurse, Treat yourself to a comfy supportive shoe is another tip. Mint tea is good for nausea and strong mints which I have said in another post,

  • Thanks Suzuki I will try the Epsom salts to soak my feet , nausea not to bad at the moment metroclopromide controlling that . Jue x

  • I'm so sorry you have had to go from one course of chemo onto another, no wonder you felt down. I have only had the carbo/taxol and agree, side effects are horrible. Be interested to hear if the Vit B supplement makes a difference as I think I'm heading for second line soon and carbo/taxol is what I'll be having again. All the best. Ann xo

  • Thanks Ann lets u know if vitamin b helps x

You may also like...